期刊名称:Sankhya. Series A, mathematical statistics and probability
印刷版ISSN:0976-836X
电子版ISSN:0976-8378
出版年度:2003
卷号:65
期号:01
页码:72--90
出版社:Indian Statistical Institute
摘要:This paper proposes a rank type estimation of the covariate coefficients for longitudinal data with subject attrition due to response selection. For example, to evaluate aortic aneurysm growth, the aortic aneurysm is periodically monitored and will be removed surgically once its measurement exceeds a predetermined threshold. Due to this response selection, the number of observations per subject is random because of its dependence on the measurement. As a result, the least squares estimator for the covariate coefficient is inconsistent. This paper shows, however, that the rank estimator is consistent and asymptotically normal.